Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/34787
Title: NCP functions applied to Lagrangian globalization for the nonlinear complementarity problem
Authors: Qi, L 
Yang, YF
Keywords: NCP function
Nonlinear complementarity problem
Lagrangian globalization
Strict complementarity condition
Global convergence
Issue Date: 2002
Publisher: Springer
Source: Journal of global optimization, 2002, v. 24, no. 2, p. 261-283 How to cite?
Journal: Journal of global optimization
Abstract: Based on NCP functions, we present a Lagrangian globalization (LG) algorithm model for solving the nonlinear complementarity problem. In particular, this algorithm model does not depend on some specific NCP function. Under several theoretical assumptions on NCP functions we prove that the algorithm model is well-defined and globally convergent. Several NCP functions applicable to the LG-method are analyzed in details and shown to satisfy these assumptions. Furthermore, we identify not only the properties of NCP functions which enable them to be used in the LG method but also their properties which enable the strict complementarity condition to be removed from the convergence conditions of the LG method. Moreover, we construct a new NCP function which possesses some favourable properties.
URI: http://hdl.handle.net/10397/34787
ISSN: 0925-5001 (print)
1573-2916 (online)
DOI: 10.1023/A:1020247804865
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

WEB OF SCIENCETM
Citations

13
Last Week
0
Last month
Citations as of May 22, 2017

Page view(s)

21
Last Week
0
Last month
Checked on May 21, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.